Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Itchy and Chapped lips. Take vitamins, post bariatric. Recommendations?

Hello, I'm a black woman, at first my bottom lip became very dry beginning on the right side, chapped, and won't hold lipstick, then it spread to the remaining part of my bottom lip they are black and unattractive. I am a vegan, who takes lots of vitamin, post bariatric, lips itch and burn. My blood was recently checked and good numbers. Please give me a clue as to what to do.
Asked On : Sun, 7 Apr 2013
Answers:  2 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Bariatric surgery is usually followed by increased incidence of vitamin and minerals deficiency.You have specified that you take vitamin tablets,but it important that the tablet contains all the vitamins and minerals mainly containing iron,folic acid,Zn and all the vitamins.Try using Aquaphor Lip repair cream and continue taking multivitamin and mineral tablets regularly.I hope this helps.
Answered: Sun, 7 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor